# SDR QMLA2015092415087

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N41299
- Make and model: Snias AS350B2
- Aircraft serial: 3806
- Aircraft time: 3,795 hours, 11,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Part time: 3,795 hours, 11,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INITIAL INSPECTION OF BOTTOM STRUCTURE, CORROSION LOCATED ON RT MAIN BEAM DOUBLER & AFT CTR CROSS BEAM, INTERSECTING AT RT JACK PAD, AS SEEN IN SRM 53-10-02,02.  CTR RT BEAM Y398.5 DETAIL B, IT 21 INTERSECTING AT LT & RT SIDE & CTR CROSS BEAMS X2325 DETAIL I, IT 37A.
